# SDR HALA2009071700310

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,011 hours, 30,735 cycles
- System (JASC): 7603 · Power Lever
- Part: Pulley
- Part number: BACP30M4C
- Condition: Worn
- Location: Thrust Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 2 ENG THRUST CONTROL CABLE TRA-1 2ND PULLEY AFT OF CLUTCH PACK QUADRANT HAS EXCESSIVE PLAY.  REMOVED AND REPLACED NR 2 ENG THRUST CONTROL CABLE TRA-1, 2ND PULLEY AFT OF CLUTCH PACK IAW AMM 20-10-07.  OPS CHECK AND SECURITY CHECK OK.
